I have, for the last three months, been experiencing increasing dizziness, nausea, and pain in the right side mastoid bone. I have some pain in my facial bones. The skin over the mastoid bone is sore and somewhat red and slightly swollen at times. At first i was told it was probably a sinus infection and was prescribed omnicef for 10 days. My symptoms continued to get worse the whole time I was taking the antibiotic. I have had sinus and mastoid xrays and a ct scan which showed nothing. I've been told it is probably a virus and should go away in a few weeks; but it has already been going on for three months and is getting progressively worse. The pain in the mastoid bone is debilitating at times as is the dizziness. I have been told I have a small amount of fluid in my ears. Any help would be greatly appreciated.
I was diagnosed with vertigo (inner ear infection) a few years ago and had the exact same symptoms (nausea, dizziness outside/indoors/when I closed my eyes). Had ct scan/ct scan showed nothing. The doc diagnosed me with vertigo and prescribed me some motion sickness pills. I asked the doc at the hospital, what was the cause and she could not tell me. All I can think of is at the time I was going through a lot of anxiety/stress. I took these pills for about 2 weeks. The extreme dizziness, nausea, ear pain subsided while I was on the meds. It took about 3 weeks for all to go back to normal. You may want to go to a doctor ask them about vertigo/labryinthitis and discuss your symptoms. There are meds out there that can help you deal with this if they diagnose you with vertigo.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.